MathSciNet Relay Station
MathSciNet bibliographic data
MR1756582 39A10 (39A12 39A70 39B22)
El-Metwally, H.; Grove, E. A.; Ladas, G. A global convergence result with applications to periodic solutions. J. Math. Anal. Appl. 245 (2000), no. 1, 161–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement